# SDR C7WA200400041

- Difficulty date: September 7, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- Engine: Pwa JT8D7B
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 9660021002
- Condition: Frozen
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EXPERIENCED FLAP PROBLEM ON EXTENSION, PERFORMED CHECK LIST.  LANDED WITHOUT INCIDENT.  FOUND LT IB FLAP POSITION TRANSMITTER FROZEN.  REMOVED AND REPLACED TRANSMITTER AND REPAIRED WIRES AT D224 IB FLAP INDICATOR CONNECTOR OPERATIONAL CHECK GOOD IAW MM.
